# SDR SWIA200717842

- Difficulty date: February 21, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 10,304 hours, 9,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CEILING LEVEL EMERGENCY FLOOD LIGHT JUST FORWARD OF LAV INOP.  RELAMPED CEILING EMERGENCY FLOODLIGHT IAW AMM 33-42-04.  OPERATIONAL CHECKS GOOD.
